# SDR SWIA202055062

- Difficulty date: October 23, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N609SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- Aircraft time: 42,111 hours, 31,503 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Nicked
- Location: Lt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENGINE UPPER C-DUCT BYPASS HAS A NICK ON THE INNER STRUCTURE.  C-CHECK RO 1/5/2021.  REMOVED DAMAGE AND EVALUATED REPAIR.  REPAIR FOUND TO BE WITHIN LIMITS OF MHIRJ REO.  RESTORED REPAIR TO FINISH.  SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.  COMPLIED WITH SKYWEST TASK CARD STRUCTURAL MAJOR REPAIR (RII).
